Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS San Angelo, TX

May 28, 20154 counties in Texas

NWS San Angelo, TX issued this flash flood warning at May 28, 2015, 7:41 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 7:41 PM CDT (00:41 UTC)
Expired
May 28, 2015, 10:30 PM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Coke County, TX, Irion County, TX, Runnels County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 26 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 8:39 PM CDTFLASH FLOODSan Angelo, TXFLOODED LOW WATER CROSSING AT PULLIAM AND BELL STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2691 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WGUS54 KSJT 290041
FFWSJT
TXC081-235-399-451-290330-
/O.NEW.KSJT.FF.W.0022.150529T0041Z-150529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COKE COUNTY IN WEST CENTRAL TEXAS...
  IRION COUNTY IN WEST CENTRAL TEXAS...
  RUNNELS COUNTY IN WEST CENTRAL TEXAS...
  TOM GREEN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 738 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDED 
  FROM BARNHART TO MERTZON TO SAN ANGELO TO ROBERT LEE TO BALLINGER
  AND WINTERS. QUICK HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE 
  LIKELY WITH LOCALLY HEAVY AMOUNTS TO 3 INCH. MOVEMENT WAS EAST 
  AT 25 MPH.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.


SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WINTERS...SAN
ANGELO...ROBERT LEE...MERTZON...CHRISTOVAL...BALLINGER...FORT
CHADBOURNE...SAN ANGELO STATE PARK...O.C. FISHER RESERVOIR...TWIN
BUTTES RESERVOIR...LAKE NASWORTHY...GOODFELLOW AIR FORCE BASE...E.V.
SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA...WINGATE...WATER
VALLEY...WALL...VERIBEST...VANCOURT...TENNYSON...TANKERSLEY...
SILVER...SHERWOOD...SANCO...ROWENA...ORIENT...NORTON...MILES...
MERETA...MAVERICK AND KNICKERBOCKER.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  JACKSON FROM KNICKERBOCKER TO S BRYANT...
  HOWARD AND WEBSTER...
  COLLEGE HILLS AND MILBROOK...
  SOUTHWEST BLVD AND LOOP 306...
  PARKWOOD AND LINDENWOOD...
  1500 BLOCK OF SPAULDING...
  300 BLOCK OF NORTH ARCHER...
  SUL ROSS AT RED ARROYO CROSSING...
  HIGHWAY 380 CROSSING...
  NORTH RIVER AND WEST 1ST...
  TRES RIOS AND LESTER...
  1800 BLOCK OF PREUSSER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS NEAR FLOOD PRONE AREAS ALONG THE RED ARROYO AT
SOUTHWEST BOULEVARD NEAR THE SOUTH LOOP... ALONG COLLEGE HILLS
BOULEVARD....ALONG SUL ROSS BOULEVARD...ALONG PULLIAM...AND AT THE
INTERSECTION OF SPAULDING AND NORTH ARCHER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3152 10127 3154 10087 3171 10082 3209 10082
      3207 9974 3159 9974 3157 10012 3110 10012
      3109 10128

$$
2 follow-up statements
831 
WGUS74 KSJT 290147
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
847 PM CDT THU MAY 28 2015

TXC081-235-399-451-290330-
/O.CON.KSJT.FF.W.0022.000000T0000Z-150529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRION TX-RUNNELS TX-TOM GREEN TX-COKE TX-
847 PM CDT THU MAY 28 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
COKE...TOM GREEN...RUNNELS AND IRION COUNTIES...

AT 839 PM CDT...SPOTTERS REPORTED FLOODING AT LOW WATER CROSSINGS 
AT PULLIAM AND BELL...AND OTHER LOW WATER CROSSINGS IN THE CITY 
OF SAN ANGELO. A LINE OF STRONG THUNDERSTORM EXTENDED FROM ELDORADO 
TO PAINT ROCK...MOVING EAST AT 30 MPH. ADDITIONAL RAINFALL AMOUNTS 
OF 1 TO 2 INCHES ARE LIKELY...ALONG AND EAST OF THIS LINE. ONLY LIGHT
RAINFALL AMOUNTS OF 1/10 INCH OR LESS ARE EXPECTED IN THE CITY OF 
SAN ANGELO THROUGH 1030 PM CDT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CHADBOURNE...E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION
AREA...WINTERS...WINGATE...WATER VALLEY...TENNYSON...SILVER...
SANCO...ROWENA...ROBERT LEE...ORIENT...NORTON...MILES...MAVERICK...
HATCHEL...CREWS...CARLSBAD...BRONTE...BENOIT AND BALLINGER

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  FM 0383 CROSSING QUARRY CREEK...
  WALNUT GROVE CROSSING GRAPE CREEK...
  MARCH CROSSING EAST FORK GRAPE CREEK...
  POST OAK CROSSING NORTH CONCHO RIVER...
  MULE CREEK ROAD CROSSING MULE CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.

&&

LAT...LON 3152 10127 3154 10087 3171 10082 3209 10082
      3207 9974 3159 9974 3157 10012 3110 10012
      3109 10128

$$

04
497 
WGUS74 KSJT 290230
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT THU MAY 28 2015

TXC081-235-399-451-290330-
/O.CON.KSJT.FF.W.0022.000000T0000Z-150529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRION TX-RUNNELS TX-TOM GREEN TX-COKE TX-
930 PM CDT THU MAY 28 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
COKE...TOM GREEN...RUNNELS AND IRION COUNTIES...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ONLY LIGHT SHOWERS OVER THE WARNED AREA.

WHILE RAINFALL AMOUNTS GENERALLY LESS THAN 1/10 INCH ARE EXPECTED...
LOW WATER CROSSINGS ARE LIKELY STILL FILLED IN THE CITY OF SAN 
ANGELO AND RURAL AREAS OF THE CONCHO VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.

&&

LAT...LON 3152 10127 3154 10087 3171 10082 3209 10082
      3207 9974 3159 9974 3157 10012 3110 10012
      3109 10128

$$

04

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:12 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 28, 6:12 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
612 PM CDT Thu May 28 2015

.AVIATION...
/00Z TAFS/

Showers and thunderstorms will move across West Texas this
evening. These thunderstorms will produce locally heavy
rainfall...strong gusty winds and large hail. Most of the
convection should shift east of the TAF sites by 05z. The extent
of low cloud development after midnight is somewhat uncertain,
given the expected mid/upper level cloud cover behind the forecast
convection. At this time, MVFR ceilings were included at all
sites, except KABI, beginning between 09z and 11z.

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT Thu May 28 2015/

SHORT TERM...
(Tonight and Friday)

..Severe thunderstorms and heavy rainfall will be possible
overnight...

The main concern through the next 24 hours is the potential for
locally heavy rainfall and strong to severe thunderstorms. An upper
level trough currently over the Desert Southwest will approach far
West Texas this evening, with large scale lift overspreading West
Central Texas. Showers and thunderstorms are developing across West
Texas and the South Plains this afternoon and should eventually grow
upscale into a mesoscale convective system (MCS) which is forecast
to move east across the area late this afternoon and evening. The
main concerns, especially through early this evening, are large
hail, damaging winds and a few tornadoes will be possible,
primarily along residual outflow boundaries. As we head into
mid/late evening, the threat should transition to more of a heavy
rain/wind threat as the MCS possibly becomes more of a bow echo.
The other concern will be very heavy rainfall which may result in
flash flooding. A flash flood watch remains in effect for most of
West Central Texas through 7 AM Friday. The MCS will track east
across the area this evening, with the majority of convection
moving east of the region during the early morning hours.

A few lingering showers and thunderstorms will be possible across
mainly the eastern half of the area Friday morning. Highs on
Friday will be near to slightly below seasonal normals, generally
in the mid 80s.

Daniels

LONG TERM...
(Friday night through Thursday)

As a strong shortwave trough moves east across the Plains on
Friday night, a cold front will sag south across the Lone Star
State. Modest synoptic scale forcing for ascent will overspread
the area Friday night into early Saturday, interacting with low-
level forcing associated with the aforementioned cold front to
produce widespread showers and thunderstorms across West Central
TX. Rainfall amounts could be locally heavy, especially
along/north of the Colorado River. Additional rainfall amounts
exceeding 1 inch will be possible on already saturated ground,
posing a flash flooding threat. Rainfall is expected to diminish
from north to south by Saturday afternoon/evening, as slightly
cooler and drier air advects into the CWA. Temperatures on
Saturday will be affected by ongoing precipitation, with highs
generally in the upper 70s to lower 80s.

Cooler overnight lows are expected Saturday night, with
temperatures falling into the lower 60s. It's not out of the
question that some areas may dip into the 50s by sunrise,
depending on the extent of cloud cover. By Sunday, we'll be under
the influence of northerly flow aloft as a ridge builds over the
southwest CONUS. Low PoPs were maintained over the southern half
of the area on Sunday, although confidence is waning that we'll
see anything develop in a generally subsident environment with
little/no low-level forcing.

This ridge will be a player in the forecast going through at least
midweek. The medium range models are developing a cut-off upper-
level cyclone over east TX early in the week. The ECMWF keeps this
feature east of the Houston area, while the GFS slowly retrogrades
the low back to the west toward central TX. Either way, we should
remain on the subsident side of the cyclone with the mid-level
ridge remaining the dominant feature. This should result in
generally dry weather with temperatures creeping up toward 90
degrees. Overnight lows will be in the 60s.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  84  65  79  60 /  80  30  60  60  20
San Angelo 	 67  87  67  80  62 /  80  20  40  60  30
Junction 	 68  85  69  82  63 /  70  30  30  60  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

99/99/99
Hazardous weather outlook, May 28, 1:04 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
104 PM CDT THU MAY 28 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
104 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS WEST CENTRAL TEXAS...CONTINUING INTO THE OVERNIGHT
HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF BASEBALLS...DAMAGING WINDS...AND A FEW TORNADOES. A
TORNADO WATCH IS IN EFFECT FOR MUCH OF THE BIG COUNTRY...CONCHO
VALLEY...AND EDWARDS PLATEAU THROUGH 8 PM.

THE SEVERE WEATHER THREAT WILL LIKELY TRANSITION TO A HEAVY
RAINFALL EPISODE OVERNIGHT...WITH THE POTENTIAL FOR FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 5 PM TODAY TO 7 AM
FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STRONG TO
MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL AND
GUSTY WINDS. HEAVY RAIN WILL BE POSSIBLE FRIDAY NIGHT AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

JOHNSON

In the hours before

Special weather statement, May 28, 6:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
615 PM CDT THU MAY 28 2015

TXZ099-113-114-127-128-290015-
JONES TX-SHACKELFORD TX-TAYLOR TX-THROCKMORTON TX-CALLAHAN TX-
615 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR
JONES...SHACKELFORD...TAYLOR...THROCKMORTON AND CALLAHAN COUNTIES...

AT 612 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 10 MILES EAST OF NUGENT...OR ABOUT 12
MILES WEST OF ALBANY...MOVING NORTHEAST AT 15 MPH. ALTHOUGH THE
INDIVIDUAL STORMS ARE MOVING NORTH...THE LINE OF STORMS WILL
CONTINUE TO PROPAGATE SOUTHWARD.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MCCARTY LAKE BY 630 PM CDT
  ALBANY BY 650 PM CDT
  FORT GRIFFIN BY 715 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3296 9895 3295 9909 3222 9911 3211 9993
      3269 9987 3299 9923 3339 9895
TIME...MOT...LOC 2315Z 223DEG 14KT 3269 9949

DANIELS
Special weather statement, May 28, 6:20 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
620 PM CDT THU MAY 28 2015

TXZ064-071-072-282345-
IRION TX-STERLING TX-TOM GREEN TX-
620 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR
IRION...STERLING AND TOM GREEN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND SMALL HAIL

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES SOUTHWEST
OF STERLING CITY...OR ABOUT 22 MILES SOUTHEAST OF GARDEN CITY...
MOVING EAST AT 30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS...

THE STRONG THUNDERSTORM WILL BE NEAR...
WESTERN TOM GREEN...STERLING AND WESTERN IRION COUNTIES.

LAT...LON 3208 10127 3209 10087 3120 10091 3114 10128
TIME...MOT...LOC 2320Z 265DEG 25KT 3158 10130

JOHNSON
Special weather statement, May 28, 7:09 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
709 PM CDT THU MAY 28 2015

TXZ064-065-071-072-290100-
IRION TX-STERLING TX-TOM GREEN TX-COKE TX-
709 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
IRION...STERLING...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 705 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 22 MILES NORTH OF BROOME TO 22 MILES SOUTHWEST OF
MERTZON...OR ALONG A LINE EXTENDING FROM 16 MILES NORTH OF STERLING
CITY TO 19 MILES EAST OF BIG LAKE...MOVING EAST AT 30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS...

STRONG THUNDERSTORMS WILL BE NEAR...
  BROOME BY 725 PM CDT
  US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 735 PM CDT
  WATER VALLEY...MERTZON AND ARDEN BY 740 PM CDT
  SHERWOOD BY 745 PM CDT
  US-67 NEAR THE IRION-TOM GREEN COUNTY LINE AND CARLSBAD BY 755 PM
  CDT
  KNICKERBOCKER AND GRAPE CREEK BY 800 PM CDT

LAT...LON 3185 10086 3189 10023 3158 10023 3158 10021
      3109 10024 3109 10103
TIME...MOT...LOC 0008Z 267DEG 26KT 3206 10090 3112 10112

JOHNSON
Special weather statement, May 28, 7:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT THU MAY 28 2015

TXZ054-064>066-072-127-139-290115-
NOLAN TX-RUNNELS TX-STERLING TX-TAYLOR TX-TOM GREEN TX-COLEMAN TX-
COKE TX-
730 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT FOR
NOLAN...RUNNELS...STERLING...TAYLOR...TOM GREEN...COLEMAN AND COKE
COUNTIES...

AT 729 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES NORTHWEST OF BLACKWELL...MOVING
NORTH AT 15 MPH. THE LINE OF STORMS IS PROPAGATING SOUTH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HYLTON BY 740 PM CDT
  MARYNEAL BY 750 PM CDT
  NOLAN...THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 AND CAMP
  BUTMAN BY 815 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3238 9981 3162 9951 3163 10022 3169 10090
      3209 10077 3209 10067 3236 10067
TIME...MOT...LOC 0030Z 200DEG 13KT 3212 10033

DANIELS
Local storm report, May 28, 7:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     3 W SAN ANGELO          31.45N 100.50W
05/28/2015  E60 MPH          TOM GREEN          TX   AMATEUR RADIO

&&

EVENT NUMBER SJT1500463

PM
Local storm report, May 28, 7:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     GRAPE CREEK             31.58N 100.55W
05/28/2015  M71 MPH          TOM GREEN          TX   AMATEUR RADIO

&&

EVENT NUMBER SJT1500464

PM

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:02 PM CDTAreal Flood AdvisorySJTCoke, Irion, Sterling, Tom Green3 hr
May 28, 7:09 PM CDTFlash Flood WarningSJTCallahan, Nolan, Taylor3 hr
May 28, 7:09 PM CDTSpecial Weather StatementSJTIrion, Tom Green51 min
May 28, 7:17 PM CDTAreal Flood AdvisorySJTCrockett118 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Sterling, Tom Green41 min
May 28, 7:30 PM CDTSpecial Weather StatementSJTCoke, Nolan, Runnels, Taylor45 min
May 28, 7:44 PM CDTSpecial Weather StatementSJTBrown, Callahan, Coleman61 min
May 28, 7:52 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coke, Coleman, Concho, Runnels and 2 more38 min
May 28, 7:57 PM CDTAreal Flood AdvisorySJTBrown, Coleman2 hr
May 28, 7:58 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher, Tom Green47 min
May 28, 8:11 PM CDTSpecial Weather StatementSJTCrockett, Schleicher49 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton58 min
May 28, 8:19 PM CDTAreal Flood AdvisorySJTConcho, Menard, Schleicher116 min
May 28, 8:45 PM CDTSpecial Weather StatementSJTBrown, McCulloch45 min
May 28, 8:48 PM CDTSpecial Weather StatementSJTConcho, Menard42 min
May 28, 8:55 PM CDTAreal Flood AdvisorySJTCrockett, Sutton2 hr
May 28, 8:58 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton47 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, San Saba49 min
May 28, 9:18 PM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 28, 9:25 PM CDTFlash Flood WarningSJTBrown3 hr
May 28, 9:31 PM CDTSevere Thunderstorm WarningSJTKimble, McCulloch, Mason, Menard59 min
May 28, 9:36 PM CDTTornado WarningSJTKimble, Mason, Menard24 min
May 28, 9:38 PM CDTAreal Flood AdvisorySJTKimble, Mason3 hr
May 28, 9:56 PM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba49 min
May 28, 9:59 PM CDTTornado WarningSJTMason31 min
May 28, 10:10 PM CDTFlash Flood WarningSJTKimble, Mason, Menard3 hr
May 28, 10:23 PM CDTSevere Thunderstorm WarningSJTKimble, Mason52 min
May 28, 10:38 PM CDTSpecial Weather StatementSJTSan Saba37 min
May 29, 4:17 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more26 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.